Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TeenInTrouble

should i trust my dermatologist?....

about 3 months ago.. i got a checkup and he gave me some samples to use.... he gave me this Retin-A Micro (tretinoin gel) and told me to put it on everyday at night.... so about 2 months later.... he said my face is starting to form depresions and scars..... so he said i should now go under acutine.... and acutines gana cost me 450 bucks a month.... they're like pills that reduce my oil gland...

so is he trusting?

Share this post


Link to post
Share on other sites

my derm wanted to throw me on accutane before i brokeout as fucking bad as i did. i didn't though. and i terrible regret it. just listen 2 the pros. :cool: .

my derm wanted to throw me on accutane before i brokeout as fucking bad as i did. i didn't though. and i terrible regret it. just listen 2 the pros. :cool: .

Share this post


Link to post
Share on other sites

its not that i trust accutane.. its my derm... u know how many doc's give some medicine that looks like its helping but is actually meant to make stuff worse so they can make more money....

so u guys are saying accutane is good and my derm isnt those evil money wanters?

Share this post


Link to post
Share on other sites

You need to do some research on Accutane from reputable sources rather than just trusting in your derm's advice. You could try the frequently asked questions on Accutane on the presception med board for a start.

Share this post


Link to post
Share on other sites

its not that i trust accutane.. its my derm... u know how many doc's give some medicine that looks like its helping but is actually meant to make stuff worse so they can make more money....

so u guys are saying accutane is good and my derm isnt those evil money wanters?

many people around here have had great results with accutane. but of course you should read about it and see what it's all about cause it has some side effects too. of course these aren't that bad and one can cope with them. my derm told me that out of the whole bunch of people she prescribed accutane to only 1 had bad side effects and had to stop using it.

in the end it's your decision. just try to find out all that you can about it and decide if it's worth it.

Share this post


Link to post
Share on other sites

its not that i trust accutane.. its my derm... u know how many doc's give some medicine that looks like its helping but is actually meant to make stuff worse so they can make more money....

so u guys are saying accutane is good and my derm isnt those evil money wanters?

no accutane isn't going to make them any more money, if they wanted more money they would put you on the other stuff they have and keep you off accutane. Accutane is a permenent cure for about 85% of the people who have taken it which is more than you can say for anything else out there for acne. Accutane is an awesome drug providing you dont get the bad side effects

Share this post


Link to post
Share on other sites

450 a month?

In Canada, we can get the insurance plan which knocks off 80% off the drugs so Accutane only costs me like 40 bucks a month for 80 mg which is pretty high.

I suggest you go for the generic version of Accutane. My pharmacist recommended that to me. He says that its cheaper, but its exactly the same as Accutane. Generic drugs are exactly the same as the other drugs except they don't have the brand name. My Derm was also ok with it.

Share this post


Link to post
Share on other sites

I get it for a whopping price of $0 a month in Canada.

Lol how does that work? Apparently Accutane is very expensive in the US.

Have people tried online shipping than? Get it from a cheaper country?

Share this post


Link to post
Share on other sites

Don't trust just one person. I saw this quack who wanted to put me on Accutane for ONE cyst (that was the only mark on my face) that was a result of the BC pill I was on. Now, after going off the pill, I have no acne. If I would've followed his advice, chances are I would've gone to hell and back for no reason.

Share this post


Link to post
Share on other sites

Don't trust just one person. I saw this quack who wanted to put me on Accutane for ONE cyst (that was the only mark on my face) that was a result of the BC pill I was on. Now, after going off the pill, I have no acne. If I would've followed his advice, chances are I would've gone to hell and back for no reason.

wish i knew a derm who would just throw accutane at me lol, i admit i dont really need it but better safe than sorry i dont want it coming back

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×